Innovations in Incidence Geometry — Algebraic, Topological and Combinatorial

Un théorème de point fixe

François Bruhat and Jacques Tits

Full-text: Open access

Abstract

[69] Originally published as mimeographed notes, I.H.E.S., Bures-sur-Yvette, 1966, 34 p. Reused with permission.

Article information

Source
Innov. Incidence Geom. Algebr. Topol. Comb., Volume 16, Number 1 (2018), 167-202.

Dates
First available in Project Euclid: 28 February 2019

Permanent link to this document
https://projecteuclid.org/euclid.iig/1551322924

Digital Object Identifier
doi:10.2140/iig.2018.16.167

Zentralblatt MATH identifier
07006224

Citation

Bruhat, François; Tits, Jacques. Un théorème de point fixe. Innov. Incidence Geom. Algebr. Topol. Comb. 16 (2018), no. 1, 167--202. doi:10.2140/iig.2018.16.167. https://projecteuclid.org/euclid.iig/1551322924


Export citation